I have to say I am rather upset with the lack of help or input I have ever received on any of the community boards - especially this one. I'm sorry my issues are not life threatening - but something would have been nice! Now I HAVE to go to the dermatologist because of the discoloration on my cheeks. A little EXPERT input or advice would have been the nice. Now I remember why I had left the site - nothing has changed. Not that anyone here cares but if these patches turn out to be skin cancer - then I will really let it fly because NOBODY bothered to offer anything. I AM SORRY I TOOK UP PRECIOUS SPACE WITH MY INSIGNIFICANT QUESTIONS! IT WILL BE A COLD DAY IN HAIHTI WHEN I POST AGAIN.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.